科学研究

Scientific Research

当前位置: 首页 > 科学研究 > 学术报告 > 专题报告 > 正文

On Four Conjectures of Heng-Ding and p-ary Linear Codes From Monomials

来源:
|
发布时间:2026-05-15
报告时间:
2026年5月8日 (周五)下午15:00-16:00
报告地点:
国交2号楼315会议室
报告人:
施敏加
报告人单位:
安徽大学
邀请人:
刘宏伟
摘要:
Subfield codes of linear codes over finite fields have recently attracted great attention due to their wide applications in secret sharing schemes, authentication codes and association schemes. There are two major ingredients in this paper. The first ingredient is to solve four conjectures recently proposed by Heng and Ding (IEEE Trans. Inf. Theory, 68(6): 3643-3656, 2022). Besides, we also determine the weight distributions of subfield codes derived from $x^3$ and oval polynomials over $\F_{2^m}$. The second ingredient is to obtain two classes of p-ary linear codes from monomials over $\F_{p^m}$. We study the parameters of the constructed codes and determine their weight distributions. Notably, we show that the codes $\mathcal{C}_{(x^{p^i},p^m)}^{(p)}$ are optimal and almost optimal in many cases with respect to the online Database of Grassl. Finally, we observe that the derived linear codes also have the minimality property for most cases.

施敏加(安徽大学)